MAUDE Adverse Event Report: MASIMO - 40 PARKER LNCS NEO; OXIMETER

MASIMO - 40 PARKER LNCS NEO; OXIMETER
Model Number 2692-5
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturing narrative: two of the returned sensors were evaluated.During evaluation the sensors passed all visual and functional testing.The sensors was determined to be functioning as designed.
 
Event or Problem Description
The customer reported: "in the nicu there was an infant who was pink but the reprocessed sensor pulse oximeter neonatal adhesive kept fluctuating between a high oxygen saturation and a low oxygen saturation number.This certain scenario has happened several times per a nicu rn on an infant she was caring for." no consequences or impact to patient was reported.

Brand Name
LNCS NEO
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6933535
Report Number2031172-2017-00940
Device Sequence Number1443774
Product Code DQA
UDI-Device Identifier10843997000922
UDI-Public10843997000922
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K101896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2019
Device Model Number2692-5
Device Catalogue Number2329
Device Lot NumberK16K4R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2017
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2017
Initial Report FDA Received Date10/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1